MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 46MM HUMERAL LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 46MM HUMERAL LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-46-00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this (b)(6) male patient's right shoulder was revised due to his humeral liner becoming disassociated from the humeral tray sometime after primary surgery.Surgeon removed the stem, tray, and liner.Date of revision is unknown and initial implant date is unknown.Patient was last known to be in stable condition following the event.Devices will be returning.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 320-10-00, 66378004 - equinoxe reverse tray adapter plate tray +0 15mm stem - s/l 03113741.
 
Additional Manufacturer Narrative
(d4) catalog number: 320-46-00, serial number: (b)(6), expiration date: 02-mar-2019, unique identifier (udi) #: (b)(4).(g4) pma/510(k)number: k063569.(h3) the revision reported may have been the result of either incomplete seating of the humeral liner, humeral tray, and/or torque screw during implantation, bone impingement, patient-related conditions such as high bmi, backside wear, or any combination of these possibilities, which led to humeral liner disassociation.(h4) device manufacture date: 04-mar-2014 section h11: the following sections have corrected information: (d1) brand name: equinoxe reverse 46mm humeral liner +0 d2b) common device name: prosthesis, shoulder, non-constrained, metal/polymer cemented (d10) concomitant device(s): 300-01-15, 3891212 - equinoxe, humeral stem primary, press fit 15mm, 320-10-00, 4023807 - equinoxe reverse tray adapter plate tray +0 320-20-00, 4029229 - eq reverse torque defining screw kit.(h6) component code: 4755; part/component/sub-assembly term not applicable.

Brand Name
EQUINOXE REVERSE 46MM HUMERAL LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13769965
Report Number1038671-2022-00257
Device Sequence Number4104566
Product Code KWT
UDI-Device Identifier10885862086730
UDI-Public10885862086730
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2019
Device Model Number320-46-00
Device Catalogue Number320-46-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight128 KG